MathSciNet Relay Station
MathSciNet bibliographic data
MR1690981 (2001b:57068) 57R42 (57R40)
Davis, Donald M.; Zelov, Vitaly Some new embeddings and nonimmersions of real projective spaces. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3731–3740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement